Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Fatigue, headache, dizziness, rapid heart beat, blurred vision, blackout, breathing difficulty post running. Cause and remedy?

Hello Dr. My name is Pisethmonika from Cambodia. I would like to ask you some questions about my health. I was alway feel tired and sometime headache . one i was running very fast and when i stopped running i felt dizziness and my heart is pumping very fast. i can t see anything very well. everything is became dark. Now my feel is still pumping very fast sometime i felt it s stop pumping. and now i can t breath very easily. what can i do? is my health ok?
Asked On : Wed, 16 May 2012
Answers:  1 Views:  480
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hello monika,
welcome to hcm
thanks for the query
since you are feeling tired many times please try to find out your blood hemoglobin%
so do a simple blood test for hb%,and your thyroid you have asthma?
what is your age? if all things come normal then you can do an ECG.all these information needed for proper diagnosis.
now for time being you can take some multivitamins,more water and leafy vegetable.
take care
Answered: Wed, 16 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor